RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Troshin, Sergei Mikhailovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:254
Abstract pages:1237
Full texts:427
References:213
E-mail:

http://www.mathnet.ru/eng/person20778
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/555318

Publications in Math-Net.Ru
2011
1. L. Jenkovszky, S. Troshin, N. Tyurin, “Critical phenomena in deep inelastic scattering”, Tr. Mat. Inst. Steklova, 272 (2011),  162–169  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 272 (2011), 151–158  isi  elib  scopus
2006
2. S. M. Troshin, N. E. Tyurin, “High-energy bounds on helicity amplitudes in elastic $pp$ scattering in the small-angle domain”, TMF, 149:3 (2006),  473–482  mathnet  elib; Theoret. and Math. Phys., 149:3 (2006), 1702–1709  isi  scopus
2002
3. S. M. Troshin, N. E. Tyurin, “Angular Structure of Diffraction Processes”, TMF, 132:2 (2002),  329–336  mathnet  zmath; Theoret. and Math. Phys., 132:2 (2002), 1172–1178  isi
1994
4. S. M. Troshin, N. E. Tyurin, “Spin effects in hard processes with polarised protons”, UFN, 164:10 (1994),  1073–1087  mathnet; Phys. Usp., 37:10 (1994), 991–1003  isi
1992
5. S. M. Troshin, N. E. Tyurin, “Hadron scattering through small and large angles”, TMF, 93:3 (1992),  403–411  mathnet; Theoret. and Math. Phys., 93:3 (1992), 1361–1366  isi
1982
6. S. M. Troshin, N. E. Tyurin, “Analytic properties of the amplitude and behavior of the differential cross section in the region of large scattering angles”, TMF, 50:2 (1982),  230–239  mathnet  mathscinet; Theoret. and Math. Phys., 50:2 (1982), 150–157  isi
1980
7. V. F. Edneral, S. M. Troshin, N. E. Tyurin, “Expansion of the scattering amplitude at large momentum transfers”, TMF, 44:1 (1980),  138–143  mathnet  mathscinet; Theoret. and Math. Phys., 44:1 (1980), 652–656  isi
1976
8. S. M. Troshin, N. E. Tyurin, “Asymptotic relations for cross sections of inclusive processes”, TMF, 28:1 (1976),  139–144  mathnet; Theoret. and Math. Phys., 28:1 (1976), 686–689

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019